# SDR QXEA200603315

- Difficulty date: December 6, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 - LEFT WING LOWER SURFACE HAS SMOKING RIVETS AT TRAILING EDGE WS147.  REPLACED RIVETS IAW CRJ700 SRM 51-12-06-001-001-A01.
